# SDR COMA0160104

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 12,945 hours, 12,107 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 98189H1307
- Condition: Leaking
- Location: Cockpit
- Part time: 3,773 hours, 3,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH PITCH SQUEALING NOISE FROM WINDSHIELD AREA.  REPLACED THE COPILOTS WINDSHIELD.
